Unitary Cayley graphs whose Roman domination numbers are at most four

Let R be a finite commutative ring with nonzero identity. The unitary Cayley graph of R is the graph obtained by letting all the elements of R to be the vertices and defining distinct vertices x and y to be adjacent if and only if x - y is a unit element of R. In this paper, we characterize all unit...

全面介绍

Saved in:
书目详细资料
Main Authors: Chin, Angelina Yan Mui, Maimani, H. R., Pournaki, M. R., Sivagami, M., Tamizh Chelvam, T.
格式: Article
出版: Taylor & Francis Ltd 2022
主题:
在线阅读:http://eprints.um.edu.my/42977/
标签: 添加标签
没有标签, 成为第一个标记此记录!
id my.um.eprints.42977
record_format eprints
spelling my.um.eprints.429772024-11-27T02:59:54Z http://eprints.um.edu.my/42977/ Unitary Cayley graphs whose Roman domination numbers are at most four Chin, Angelina Yan Mui Maimani, H. R. Pournaki, M. R. Sivagami, M. Tamizh Chelvam, T. QA Mathematics Let R be a finite commutative ring with nonzero identity. The unitary Cayley graph of R is the graph obtained by letting all the elements of R to be the vertices and defining distinct vertices x and y to be adjacent if and only if x - y is a unit element of R. In this paper, we characterize all unitary Cayley graphs with Roman domination number at most four. Taylor & Francis Ltd 2022-03-18 Article PeerReviewed Chin, Angelina Yan Mui and Maimani, H. R. and Pournaki, M. R. and Sivagami, M. and Tamizh Chelvam, T. (2022) Unitary Cayley graphs whose Roman domination numbers are at most four. AKCE International Journal of Graphs and Combinatorics, 19 (1). pp. 36-40. ISSN 0972-8600, DOI https://doi.org/10.1080/09728600.2022.2041365 <https://doi.org/10.1080/09728600.2022.2041365>. 10.1080/09728600.2022.2041365
institution Universiti Malaya
building UM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Malaya
content_source UM Research Repository
url_provider http://eprints.um.edu.my/
topic QA Mathematics
spellingShingle QA Mathematics
Chin, Angelina Yan Mui
Maimani, H. R.
Pournaki, M. R.
Sivagami, M.
Tamizh Chelvam, T.
Unitary Cayley graphs whose Roman domination numbers are at most four
description Let R be a finite commutative ring with nonzero identity. The unitary Cayley graph of R is the graph obtained by letting all the elements of R to be the vertices and defining distinct vertices x and y to be adjacent if and only if x - y is a unit element of R. In this paper, we characterize all unitary Cayley graphs with Roman domination number at most four.
format Article
author Chin, Angelina Yan Mui
Maimani, H. R.
Pournaki, M. R.
Sivagami, M.
Tamizh Chelvam, T.
author_facet Chin, Angelina Yan Mui
Maimani, H. R.
Pournaki, M. R.
Sivagami, M.
Tamizh Chelvam, T.
author_sort Chin, Angelina Yan Mui
title Unitary Cayley graphs whose Roman domination numbers are at most four
title_short Unitary Cayley graphs whose Roman domination numbers are at most four
title_full Unitary Cayley graphs whose Roman domination numbers are at most four
title_fullStr Unitary Cayley graphs whose Roman domination numbers are at most four
title_full_unstemmed Unitary Cayley graphs whose Roman domination numbers are at most four
title_sort unitary cayley graphs whose roman domination numbers are at most four
publisher Taylor & Francis Ltd
publishDate 2022
url http://eprints.um.edu.my/42977/
_version_ 1817841950525489152
score 13.250246